MathSciNet Relay Station
MathSciNet bibliographic data
MR1600586 (99b:20067) 20F55 (20J05 57M07)
Davis, Michael W. The cohomology of a Coxeter group with group ring coefficients. Duke Math. J. 91 (1998), no. 2, 297–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement